# SDR ASAA2014072908712

- Difficulty date: July 29, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,147 hours, 8,435 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Failed
- Location: Wx Radar Panel
- Part time: 3,188 hours, 946 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR AUTO & MANUAL BUTTON STUCK IN AUTO.  ACFT GROUNDED. CONFIRMED FAULT.  R & R WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91, OPS CHECKED NORMAL.
